# SDR V94R20200309001

- Difficulty date: March 2, 2020
- Submitted: March 9, 2020
- Operation: General aviation
- Filed by: Calibro Avionics, LLC, repair station V94R452Y
- Aircraft: N2304D
- Make and model: Piper PA46R-350T
- Aircraft serial: 4692154
- Aircraft time: 3,617 hours
- Engine: Lyc TIO540AE2A
- Engine time: 1,879 hours
- Propeller: Hartzl HCI3YR2
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 606C866
- Part serial: 82202132
- Condition: Defective
- Location: Zone 700
- Part time: 98 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TIRE LOST AIR PRESSURE IN RUN-UP AREA, FOUND TIRE INTERIOR TO HAVE A DEFECT THAT CONTINUED TO CAUSE INNER TUBES TO SLOW LEAK. REPLACED TIER AND TUBE.
